Dyadic bicompacta
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 993-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a1,
author = {A. V. Arkhangel'skii and V. I. Ponomarev},
title = {Dyadic bicompacta},
journal = {Doklady Akademii Nauk},
pages = {993--996},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a1/}
}
A. V. Arkhangel'skii; V. I. Ponomarev. Dyadic bicompacta. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 993-996. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a1/